Mathematical modelling of a hydraulic controller for PRV flow modulation.

De Montfort University Open Research Archive

Show simple item record

dc.contributor.author AbdelMeguid, Hossam Saadeldin
dc.contributor.author Skworcow, P.
dc.contributor.author Ulanicki, Bogumil
dc.date.accessioned 2011-08-08T11:56:15Z
dc.date.available 2011-08-08T11:56:15Z
dc.date.issued 2011
dc.identifier.citation Abdel Meguid, H., Skworcow, P. and Ulanicki, B. (2011) Mathematical modelling of a hydraulic controller for PRV flow modulation. Journal of Hydroinformatics, 13 (3), pp. 374-389 en
dc.identifier.issn 1464-7141
dc.identifier.issn 1465-1734
dc.identifier.uri http://hdl.handle.net/2086/5122
dc.language.iso en en
dc.publisher International Water Association Publishing en
dc.title Mathematical modelling of a hydraulic controller for PRV flow modulation. en
dc.type Article en
dc.identifier.doi http://dx.doi.org/10.2166/hydro.2011.024
dc.researchgroup Centre for Engineering Science and Advanced Systems
dc.ref2014.selected 1366964034_8710680033633_15_4


Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record